# SDR SWAA2012070205499

- Difficulty date: June 20, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N776WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30591
- Aircraft time: 43,608 hours, 25,370 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LOWER IN-SPAR SKIN CRACKED AT STAB STA 101.9.  REPAIRED SKIN IAW SRM.
